应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  2011, Vol. 34 Issue (3): 400-412    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
借助Lie群研究Burgers-KdV方程行波解的可积性
刘明惠, 管克英
北京交通大学理学院数学系, 北京 100044
The Lie Group Method in the Study of Integrability of the Travelling Wave of Burgers-KdV Equation
LIU Minghui, GUAN Keying
Department of Mathematics, School of Science, Beijing Jiaotong University Beijing 100044
 全文: PDF (342 KB)   HTML (0 KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 
运用经典Lie群方法证明 Burgers-KdV 方程行波解所满足的二阶非线性常微分方程当且仅当参数满足特殊情况下,恰好接受一个两参数Lie群, 并用不同的方法求出方程的两个相互独立首次积分.

服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
刘明惠
管克英
关键词Burgers-KdV行波解方程   Lie群   首次积分     
Abstract
For Burgers-KdV travelling wave equation, which satisfies secons nonlinear order ordinary differntial equation, We will apply the classical Lie group theory to show that the corresponding travelling wave equation admits a double parameter Lie group if and only if parameter is satisfied in particular case. Under this condition, based on a method different to the traditional one, its two independent first integrals are given.

Key wordsBurgers-KdV travelling wave equation   Lie group   first integral   
收稿日期: 2009-08-07;
引用本文:   
刘明惠, 管克英. 借助Lie群研究Burgers-KdV方程行波解的可积性[J]. 应用数学学报, 2011, 34(3): 400-412.
LIU Minghui, GUAN Keying. The Lie Group Method in the Study of Integrability of the Travelling Wave of Burgers-KdV Equation[J]. Acta Mathematicae Applicatae Sinica, 2011, 34(3): 400-412.
 
没有本文参考文献
[1] 李方方, 胡彦霞. 用两个单参数 Lie 群求三阶自治系统的积分因子[J]. 应用数学学报, 2011, 34(1): 33-39.
[2] 黄德斌, 赵晓华, 于锋, 刘玉荣. 保持n-形式系统的Lie对称群约化及应用[J]. 应用数学学报, 2000, 23(1): 108-121.
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9